Inequalities of Jackson-Stechkin type for $$$B^2$$$-almost periodic functions

V.F. Babenko (Oles Honchar Dnipropetrovsk National University),
S.V. Savela (Oles Honchar Dnipropetrovsk National University)


We obtain sharp inequalities of the Jackson-Stechkin type for approximation of $$$B^2$$$-almost periodic functions, containing the generalized modulus of continuity.


best approximation; $$$B^2$$$-almost periodic function; inequalities of the Jackson-Stechkin type; generalized modulus of continuity


Chernykh N.I. "On Jackson inequality in $$$L_2$$$", Trudy MIAN SSSR, 1967; 88: pp. 71-74. (in Russian)

Chernykh N.I. "On the best approximation of periodic functions by trigonometrical polynomials in $$$L_2$$$", Matem. zametki, 1967; 2(5): pp. 513-522. (in Russian)

Vasil'ev S.N. "Jackson-Stechkin inequality in $$$L_2[-\pi;\pi]$$$", Trudy in-ta matem. i mekhan. UrO RAN, 2001; 7(1): pp. 75-84. (in Russian)

Stepanets A.I., Serduk A.S. "Direct and inverse theorems of functions approximation theory in $$$S^p$$$ space", Ukrainian Math. J., 2002; 54(1): pp. 106-124. (in Russian)

Vasil'ev S.N. "Sharp Jackson-Stechkin inequality in $$$L_2$$$ with the modulus of continuity, generated by arbitrary finite-difference operator with constant coefficients", Dokl. RAN, 2002; 385(1): pp. 11-14. (in Russian)

Shapiro H.S. "Tauberian theorem related to approximation theory", Acta Math., 1968; 120: pp. 279-292.

Shapiro H.S., Boman J. "Comparison theorems for a generalized modulus of continuity", Arkiv for Matematik, 1971; 9(1): pp. 91-116.

Boman J. "Equivalence of generalized moduli of continuity", Arkiv for Matematik, 1980; 18(1): pp. 73-100.

Babenko A.G. "On exact constant in Jackson inequality", Matem. zametki, 1986; 39(5): pp. 651-664. (in Russian)

Kozko A.I., Rozhdestvenskij A.V. "On Jackson inequality with generalized modulus of continuity", Matem. zametki, 2003; 73(5): pp. 783-788. (in Russian)

Kozko A.I., Rozhdestvenskij A.V. "On Jackson inequality with generalized modulus of continuity", Matem. sbornik, 2004; 195(8): pp. 3-46. (in Russian)

Pritula Ya.G. "On Jackson inequality for $$$B^2$$$-almost periodic functions", Izvestiya VUZov. Matematika, 1972; 123(8): pp. 90-93. (in Russian)

Babenko V.F., Savela S.V. "Inequalities of Jackson-Stechkin type for $$$B^2$$$-almost periodic functions", Dnipr. Univ. Math. Bull., 2011; 19(6/1): pp. 8-14. (in Russian)

Levitan B.M. Almost periodic functions, Moscow, 1953; 396 p. (in Russian)

Bredikhina Ye.A. "Almost periodic functions", Mathematical Encyclopedia, Moscow, 1984; 4: pp. 543-545. (in Russian)

Bredikhina Ye.A. "On absolute convergence of Fourier series of almost periodic functions", Dokl. AN SSSR, 1968; 179(6): pp. 1023-1026. (in Russian)




  • There are currently no refbacks.

Copyright (c) 2012 V.F. Babenko, S.V. Savela

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in

ISSN (Online): 2664-5009
ISSN (Print): 2664-4991